| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reep0966 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported that the coiled tip of the guidewire of the accucath had come undone at the hub of the catheter.Upon closer inspection the guidewire coil had hooked into the patients skin.Rn was able to aspirate and flush without difficulty prior to noticing the coiled tip.Rn also said the catheter upon removal showed kinks in several locations.The line had to be taken out and the patient received a second stick.